# SDR VNAA2015082300033

- Difficulty date: August 23, 2015
- Submitted: August 27, 2015
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 27,224 hours, 27,424 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Part serial: 04035H5017
- Condition: Cracked
- Location: Cockpit
- Part time: 27,224 hours, 27,424 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED CRACK IN LT WINDSHIELD IN FLIGHT AND SUBSEQUENTLY RECEIVED A LT WINDSHIELD HEAT AMBER CAUTION MESSAGE.  CREW DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, R & R CAPTAIN’S WINDSHIELD DUE TO ARCING IN WINDSHIELD AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
